| Model Number |
9095.11.D50 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/05/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Checking the dhrs of the lot # involved in the complaint, no pre-existing anomaly was found on the items manufactured with lot# 19at07y.A final report will be submitted once the investigation will be concluded.
Event or Problem Description
During knee surgery performed on (b)(6) 2021, the exagonal head screw dia.3x50 mm (product code 9095.11.D50, lot #19at07y) got stuck with the powered pin driver exagonal head (product code 9095.11.121, lot# 19ag08l).According to the complaint source, pliers were used to remove the pins.Surgery was prolonged of 20 minutes.Event happened in (b)(6).
Additional Manufacturer Narrative
No pre-existing anomalies were detected by the check of the device history records of the pin with lot 19at07y.The device history records of the pindriver with lot 19ag08l were also checked without finding pre-existing anomalies.The affected pin was not available to be returned, therefore no specific analysis could be performed on it.The pindriver was not returned either, as the complaint source confirmed it was functional and the problem affected the pin only.According to the event description, we believe that the cause of the issue is most probably related to pin wear, leading to the reported connection issues with the pin driver.Following repeated uses, the pin might in fact get worn at the level of the connection with the pin driver, consequently the connection might result unstable and cause the reported difficulty.It should be considered that, as stated in limacorporate instruments instruction for use, the instruments are reusable devices and should be carefully inspected for damage or wear and not used if malfunctioning or defect is found.Pms data: based on limacorporate pms data, we estimate an occurrence rate of connection issues between the pin and physica zuk pindriver lower than (b)(4).No corrective actions needed following this complaint.Limacorporate will continue monitoring the market to promptly detect any further similar event.
Event or Problem Description
During knee surgery performed on (b)(6) 2021, it was not possible to unscrew the pin exagonal head screw dia.3x50 mm (product code 9095.11.D50, lot #19at07y).The issue occurred during use with the powered pin driver exagonal head (product code 9095.11.121, lot 19ag08l).According to complaint source, patient's bone was hard.The pin was then removed using forceps and the surgery was extended by 20 minutes.Event occurred on italy.Note: this complaint was reported to fda as the pin is fda cleared.However, in this case it was used in combination with a powered pindriver during a physica zuk knee surgery, which is not commercialized in the usa.